>

Friday, May 15, 2009

Andy Behrman who once was payed to speak about Abilify now talks about side effects

Stephany at Soulful Sepulcher has just publish this post I'm just copying. Why copy? Because she did a great post and knows the drug seeing the effects of it and Clorazil in her daughter. I never took any of these two. I'm amazed!
The other reason is that I believe that to raise awareness we have to write testimonies in many posts as possible. She said it all at this post and if someone finds it in another blog it will be of great help. It's a way of working together. Validating other's blogger work is a way to make it more valuable to those who are not aware of what is going on with mental health psych-drugs.




"Abilify spokesperson Andy Behrman speaks out against the drug

Andy Behrman, author of the book based on his life, "electroboy" was a spokesperson for the antipsychotic Abilify. While on the drug and being a paid to speak about it, he suffered side effects and now has gone up against Bristol-Myers Squibb by speaking candidly about Abilify.

The one minute long video is worth watching, and can be found on the mental health news site Furious Seasons HERE.

From Furious Seasons:

"Andy Behrman, author of "Electroboy," was a spokespatient for Bristol-Myers Squibb's Abilify for a time and, according to yesterday's Wall Street Journal piece on him and his broken relationship with BMS, he made upwards of $400,000 speaking on behalf of the drug. Ironically, Behrman was suffering severe side effects from the drug during much of that period."-Philip Dawdy

~
I've said it before and I shall say it again--take some time to consider what this drug can do to your body, and remember this is an antipsychotic being re-marketed as an add-on for use for depression treatment. Abilify is yet another drug the doctors trialed on my daughter while she was in psych wards. One doctor even had her on Abilify and Clozaril at the same time, as a matter of fact that's what she was on when I got her out of that hospital. The doctor who cares for her now removed Abilify immediately, saying 2 antipsychotics were dangerous used in tandem, and Abilify actually is charted in her chart over the last 3 years as increasing agitation, and severe insomnia.
~
*my photograph of a DTC ad on a Seattle phone booth in March 2007"

If you are considering taking any psych-drug you have better make a research on side effects and withdrawal symptoms. These drugs are dangerous. Most of the people who are at my blog list are doing the same work I'm trying to do. There are others.
Please take good care of yourself. Don't trust ads!

7 comments:

Anonymous Drifter said...

I can't imagine taking two anti-psychotics at once. Risperdal alone has sucked the life out of me.

Ana said...

The concept "cocktail" is something very strange.
You are withdrawing Risperdal.
Hope it's going well.

Stephany said...

one hospital had her on 40!mg of Zyprexa, and Haldol at the same time, one place had her on Haldol and Seroquel at the same time...one hospital trialed 11 drugs in 13 weeks. She's lucky to be alive is how I feel.

Thanks for linking Ana.

susan said...

Hey Ana,

I had the video up before Philip and I aneed more hits...



whaaaa!

Good job though, just kidding about the above, but could use some mor hits....

Andy's a good guy. He needs our support. Who knows? Maybe when they start filming Electroboy, they can cast our critters in it... there are dogs and cats inth book

Ana said...

Okay!
I believe we have to give ourselves hits. It's part of the "revolution" lol.
People believe in number not words.
You have a great one I did about the Times mag. I didn't know Philip had written on that.

I'll find a way to give you this hit.
I'm not sure if putting on this post will count.
Perhaps I should publish the video... Hmmmmmm...
Guess that's it.

Anonymous said...

I was on Abilify as a teenager for generalized anxiety disorder and I developed akathisia on it. The akathisia was very, very scary and since I was a teenager I did not know what was happening. I could not stop moving. I would stand up, walk around, sit down, stand up. I couldn't sit down or sleep or stay in one position. I was jumping up and down and crawling out of my skin. It was so weird.

Ana said...

I hope you are feeling better.
:)